MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO PATIENT TRACKER, BLUE; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO PATIENT TRACKER, BLUE; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6007-010-000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/23/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the service evaluation process conducted at the manufacturer facility it was observed that the interface holder was broken off.No medical intervention and no adverse consequences were reported with this event.As this event occurred during testing at the manufacturer facility, there was no patient involvement and no delay to a surgical procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.

Brand Name
PATIENT TRACKER, BLUE
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8085627
Report Number0001811755-2018-02495
Device Sequence Number295135
Product Code HAW
UDI-Device Identifier04546540392107
UDI-Public04546540392107
Combination Product (Y/N)N
PMA/510(K) Number
K993239
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6007-010-000
Device Lot Number11809
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2018
Initial Date Received by Manufacturer 10/23/2018
Supplement Date Received by Manufacturer01/24/2019
Initial Report FDA Received Date11/19/2018
Supplement Report FDA Received Date01/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1